American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J28) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] V. G. Lopez Neumann and Constantin Manoil. Explicit computations on the desingularized Kummer surface. Math. Comp. 81 (2012) 1149-1161. MR 2869054.
Abstract, references, and article information   
View Article: PDF

[2] Andreas-Stephan Elsenhans and Jörg Jahnel. The Diophantine Equation $x\sp4 + 2 y\sp4 = z\sp4 + 4 w\sp4$. Math. Comp. 75 (2006) 935-940. MR 2197001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Arthur Baragar. Canonical vector heights on K3 surfaces with Picard number three--- An argument for nonexistence. Math. Comp. 73 (2004) 2019-2025. MR 2059748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ichiro Shimada. Rational double points on supersingular $K3$ surfaces. Math. Comp. 73 (2004) 1989-2017. MR 2059747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gregory S. Call and Joseph H. Silverman. Computing the canonical height on K3 surfaces. Math. Comp. 65 (1996) 259-290. MR 1322885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1